# SDR CALA2024071600201

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 124,741 hours, 19,252 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 141T63341
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 SERVICE DOOR (AFT. GALLEY) REQUIRES R.I.R. / D.V.I. OF AFT. ROLLER TRACK ASSY. EVERY 15 DAYS PER. EC/RA # 5211-01872 REV. [A]. PART # 2 (INSPECTIONS PROCEDURE) AND PART # 3 (PERMANENT REPAIR PROCEDURE) WITHIN 60 CALENDAR DAYS. [ACFT. # 6458]. REQUEST DIP APPROVAL PER EC/RA # 5211-01872 REV. [A]. ADD EMP:U406888 DIP 52-DIP REJECT. SDR NOT REQUIRED
